MAUDE Adverse Event Report: ARTHROCARE CORPORATION AMBIENT SUPER TURBOVAC 90 IFS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHROCARE CORPORATION AMBIENT SUPER TURBOVAC 90 IFS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number ASHA4250-01
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that during an unspecified procedure, two (2) super turbovac 90 were displaying an ¨7 error¨ message when connected to the terminal.The procedure was completed with a s+n back up device.There was a delay greater than 30 minutes and no further complications were reported.
 
Additional Manufacturer Narrative
H3, h6: the reported device was received for evaluation.Visual inspection observed the power connector has been cut from the super turbovac.The evac line is cloudy and has a strong chemical smell.Bio debris is present.A functional evaluation could not be performed due to the power connector being cut from the device.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause was not determined since the reported malfunction could not be duplicated during the product evaluation process.Factors that can contribute to the reported event include (1) previous use (2) disconnecting the wand from the controller after power has been turned on.Based on this investigation, the need for corrective action is not indicated.

Brand Name
AMBIENT SUPER TURBOVAC 90 IFS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHROCARE CORPORATION
7000 west william cannon drive
austin TX 78735
Manufacturer (Section G)
ARTHROCARE CORPORATION
7000 west william cannon drive
austin TX 78735
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key19312581
Report Number3006524618-2024-00180
Device Sequence Number17895132
Product Code GEI
UDI-Device Identifier00817470000016
UDI-Public00817470000016
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K083306
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASHA4250-01
Device Lot Number2134076
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown